Cart0Item(s)

You have no items in your shopping cart.

Product was successfully added to your shopping cart.
  • Faspic (Ibuprofen) tablets, sachets 200mg 12 sachets mint granules, 400mg 6 tablets, 400mg 12 sachets apricot granules, Faspic (Ibuprofen) tablets, sachets 200mg 12 sachets mint granules, 400mg 6 tablets, 400mg 12 sachets apricot granules,

Faspic (Ibuprofen) tablets, sachets 200mg 12 sachets mint granules, 400mg 6 tablets, 400mg 12 sachets apricot granules,

Quick Overview

Faspic (Ibuprofen) tablets, sachets Derivatives of propionic acid 200mg 12 sachets mint granules, 400mg 6 tablets, 400mg 12 sachets apricot granules,

In Stock
$9.00

Pay attention

Genuine branded medication

Private and confidential

No hidden fees

Free GLOBAL shipping for order over 50 USD

Details

The composition and form of issue: 

Tablets, film-coated. 1 tablet contains:

ibuprofen 400 mg

excipients: l-arginine sodium bicarbonate magnesium crospovidone stearate hypromellose sucrose titanium dioxide macrogol 400 

in blister 6 PCs. in a pack of cardboard 1, 2, 4 or 5 blisters.

Granules for preparation of oral solution with mint flavor, 1 sachet contains:

ibuprofen 200 mg

excipients: l-arginine sodium bicarbonate sodium saccharinate aspartame mint flavor sucrose 

in bags of 3 g in a pack of cardboard 12 or 30 bags.

Granules for preparation of solution for the reception inside, with the taste or aroma of apricot, 1 sachet contains:

ibuprofen 400 mg

600 mg

excipients: l-arginine sodium bicarbonate sodium saccharinate aspartame apricot flavor sucrose 

in bags of 3 g in a pack of cardboard 12 or 30 bags.

Granules for preparation of solution for the reception inside, with a mint-anise flavor, 1 sachet contains:

ibuprofen 400 mg

600 mg

excipients: l-arginine sodium bicarbonate sodium saccharinate aspartame mint flavor anise flavour sucrose 

in bags of 3 g in a pack of cardboard 12 or 30 bags.

Description of dosage form:

White capsule-shaped coated tablets having a risk on one side.

Characteristic:

Ibuprofen-the active substance of the drug Faspik-is a derivative of propionic acid.

Pharmacokinetics:

When ingestion is well absorbed from the digestive tract. When using Faspic Smax ibuprofen in plasma is approximately 25 or 40 µg / ml and achieved approximately 15-30 minutes after taking the drug on an empty stomach at a dose of 200 or 400 mg, respectively. Approximately 99% binds to plasma proteins. It is slowly distributed in the synovial fluid and excreted from it more slowly than from plasma. It is metabolized in the liver mainly by hydroxylation and carboxylation of isobutyl group. Metabolites are pharmacologically inactive. Has a two-phase elimination kinetics. T1/2 from plasma is 1-2 h. up To 90% of the dose can be detected in the urine as metabolites and their conjugates. Less than 1% is excreted unchanged in urine and, to a lesser extent, with bile.

Description of the pharmacological action:

Non-selectively blocks COX-1 and -2 and has an inhibitory effect on the synthesis of PG.

The analgesic effect is most pronounced when the pain of an inflammatory nature. Analgesic activity of the drug does not belong to the narcotic type. Shows antiplatelet activity.

Analgesic effect in the application of Faspika develops through 10-45 minutes after administration.

Clinical pharmacology:

It is shown that the analgesic effect in the application of Faspic (ibuprofen in the form of l-arginine salt) develops 10-45 minutes after administration.

Indications:

Fever syndrome of different Genesis pain syndrome of different etiologies (including sore throat, headache, migraine, toothache, neuralgia, postoperative pain, post-traumatic pain, primary algodismenoreya) inflammatory and degenerative diseases of the joints and spine (including rheumatoid arthritis, ankylosing spondylitis).

Contraindications:

Hypersensitivity to any of the ingredients that make up the drug, as well as to acetylsalicylic acid or other NSAIDs in the history. Erosive-ulcerous disease of the digestive tract (including gastric ulcer and duodenal ulcer in acute, Crohn’s disease, ulcerative colitis), “aspirin” asthma hemophilia and other bleeding problems (including anticoagulation), bleeding diathesis bleeding of any etiology, the deficit glukozo-6-fosfatdegidrogenaza pregnancy, lactation, children up to age 12 years, diseases of the optic nerve.

Caution: in old age, heart failure, arterial hypertension, liver cirrhosis with portal hypertension, hepatic and/or renal failure, nephrotic syndrome, hyperbilirubinemia, gastric ulcer and duodenal ulcer (history), gastritis, enteritis, colitis of blood diseases of unknown etiology (leukopenia and anemia).

Application during pregnancy and breast-feeding:

Contraindicated in pregnancy. At the time of treatment should stop breastfeeding.

Side effect:

From the digestive tract: NSAIDs-gastropathy (abdominal pain, nausea, vomiting, heartburn, decreased appetite, diarrhea, flatulence, constipation rarely — ulceration of the gastrointestinal mucosa, which in some cases are complicated by perforation and bleeding) irritation or dryness of the oral mucosa, mouth pain, ulceration of the gum mucosa, aphthous stomatitis, pancreatitis.

From the hepatobiliary system: hepatitis.

Respiratory system: shortness of breath, bronchospasm.

From the sensory organs: hearing impairment (hearing loss, ringing or roaring in the ears).

In the Central and peripheral nervous system: headache, dizziness, insomnia, anxiety, nervousness and irritability, psychomotor agitation, drowsiness, depression, confusion, hallucinations, rarely — aseptic meningitis (more often in patients with autoimmune diseases).

From the side of cardiovascular system: cardiac failure, tachycardia, increased blood pressure.

From the urinary system: acute renal failure, allergic nephritis, nephrotic syndrome (edema), polyuria, cystitis.

Allergic reactions: skin rash (usually erythematous or urticarial), pruritus, angioedema, anaphylactoid reactions, anaphylactic shock, bronchospasm or dyspnea, fever, exudative erythema multiforme (including Stevens-Johnson syndrome), toxic epidermal necrolysis (Lyell’s syndrome), eosinophilia, allergic rhinitis.

On the part of the blood: anemia (including hemolytic, aplastic), thrombocytopenia, and thrombocytopenic purpura, agranulocytosis, leukopenia.

From the visual organs: toxic lesion of the optic nerve, unclear vision or double vision, scotoma, dryness and irritation of the eyes, swelling of the conjunctiva and eyelids (allergic Genesis).

The risk of developing ulcerations of the gastrointestinal mucosa, bleeding (gastro-intestinal, gingival, uterine, hemorrhoidal), visual impairment (violation of color vision, scotoma, lesions of the optic nerve) increases with prolonged use of the drug in large doses.

Changes in laboratory parameters: bleeding time (may increase) serum glucose concentration (may decrease) creatinine clearance (may decrease) hematocrit or hemoglobin (may decrease) serum creatinine concentration (may increase) liver transaminase activity (may increase).

Drug interaction:

The effectiveness of furosemide and thiazide diuretics may be reduced due to sodium retention associated with inhibition of prostaglandin synthesis in the kidneys.

Faspic can enhance the effect of oral anticoagulants, so simultaneous use is not recommended.

At simultaneous appointment with acetylsalicylic acid, ibuprofen reduces its antiplatelet effect (it is possible to increase the frequency of acute coronary insufficiency in patients receiving small doses of acetylsalicylic acid as an antiplatelet agent).

Faspic can reduce the effectiveness of antihypertensive agents.

In the literature described isolated cases of increased plasma concentrations of digoxin, phenytoin and lithium while taking ibuprofen.

Faspic (like other NSAIDs) should be used with caution in combination with acetylsalicylic acid or other NSAIDs and GCS (this increases the risk of adverse effects of the drug on the gastrointestinal tract).

Faspic can increase the concentration of methotrexate in plasma.

Combined treatment with zidovudine and Faspic may increase the risk of hemarthrosis and hematoma in HIV-infected patients suffering from hemophilia.

The combined use of Faspic and tacrolimus may increase the risk of nephrotoxic action due to a reduction in the synthesis of PG in the kidneys.

Ibuprofen increases the hypoglycemic effect of oral hypoglycemic agents and insulin may require dose adjustment.

Method of application and doses:

Inside.

Tablets-drinking a glass of water (200 ml), while eating. The initial dose for adults and children 12 years and older is 400 mg, if necessary 400 mg every 4-6 hours maximum daily dose of 1200 mg. Duration of therapy — no more than 7 days.

Granules-the contents of the bag dissolve in 50-100 ml of water and take immediately after cooking during or after meals. Adults and children over 12 years old — 200 mg bags: 4-6 PCs/day 400 mg — 2-3 PCs/day 600 mg — 1-3 PCs/day. The maximum daily dose when using bags of 200 and 400 mg 1200 mg 600 mg — 2400 mg.

To overcome the morning stiffness in patients with arthritis is recommended to take the first dose immediately after waking.

In patients with impaired renal function, liver or heart dose should be reduced.

Overdose:

Symptoms: abdominal pain, nausea, vomiting, inhibition, drowsiness, depression, headache, tinnitus, metabolic acidosis, coma, acute renal failure, lowering blood PRESSURE, bradycardia, tachycardia, atrial fibrillation, respiratory arrest.

Treatment: gastric lavage (only for an hour after administration), the appointment of activated charcoal, alkaline drink, forced diuresis, symptomatic therapy (correction of acid-base state, blood PRESSURE).

Precautionary measures:

In the event of signs of bleeding from the gastrointestinal tract Faspik should be canceled (see section “Contraindications”).

Faspic can mask objective and subjective signs of infection, so ibuprofen therapy in patients with infection should be administered with caution.

The emergence of bronchospasm is possible in patients suffering from bronchial asthma or allergic reactions in history or in the present.

Side effects can be reduced by applying a minimum effective dose with the shortest duration of treatment. With prolonged use of analgesics, the risk of developing analgesic nephropathy is possible.

The use of Faspic may adversely affect female fertility and is not recommended for women planning pregnancy.

The drug contains 16, 7 mg sucrose in 1 table., and this should be taken into account in patients with appropriate hereditary fructose intolerance, glucose-galactose malabsorption syndrome or sucrose-isomaltase deficiency.

Patients who noted visual disturbances during therapy with FaceCam should discontinue treatment and undergo an eye examination.

NSAIDs can increase the level of “liver enzymes”.

During treatment, it is necessary to control the picture of peripheral blood and the functional state of the liver and kidneys.

If you see symptoms of gastropathy shows careful monitoring, including conducting esophagogastroduodenoscopy, blood test with determination of hemoglobin, hematocrit, fecal occult blood.

For the prevention of NSAID-gastropathy should be combined with drugs PGE (misoprostol).

If it is necessary to determine 17-ketosteroids, the drug should be canceled 48 hours before the study.

During treatment is not recommended intake of ethanol.

Special instruction:

Patients should refrain from all activities that require greater attention, rapid mental and motor responses.

Additional Information

SKU ml4749
Manufacturer Zambon
The purpose of the medication Derivatives of propionic acid
Weight kg. 0.1

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review

How do you rate this product? *

 1 star2 stars3 stars4 stars5 stars
Price
Product description
Quality of goods